By Topic

Asymptotically optimal quantizers (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Asymptotically accurate approximations for quantizer performance were developed by Gish and Pierce. Variational techniques were used to obtain asymptotically optimal performance. In this correspondence, optimal performance is demonstrated simply without variational techniques using Holder's and Jensen's inequalities.

Published in:

IEEE Transactions on Information Theory  (Volume:23 ,  Issue: 1 )